# SDR AALA20110307DFW04

- Difficulty date: March 6, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 66,742 hours, 23,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT IDENTIFIER SIGN INOPERATIVE.  REPLACED CHARGER AND BATTERY ASSEMBLY.  OPS CHECK NORMAL.
